What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Aug 7, 5:44 PM EST, 5 hours 39 minutes earlier.
Area forecast discussion, Aug 7, 5:44 PM EST, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
644 PM EDT Wed Aug 7 2019
.SYNOPSIS...
An approaching cold front will bring scattered showers and
thunderstorms at times this evening into Thursday. A few of the
thunderstorms may produce damaging winds and local torrential
rainfall. After the cold front moves through Thursday night, dry
seasonable air returns for Friday through the weekend. Another
cold front arrives early next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
** Severe Thunderstorm Watch 561 in effect for most of
Massachusetts and northern Connecticut until 9 PM **
645 PM Update...
Showers/thunderstorms moving northeast through CT and Western
MA, with trends into Central MA and eventually Northeast MA.
Some reports of wind damage with earlier storms, and this
potential will continue through the early night. PW values
continue around 1.8 inches from CT to Eastern MA, and 1.9 inches
upstream from DC to PHL. This means a strong moisture inflow
overnight. Main concerns with thunderstorms will be brief heavy
downpours and strong/damaging wind gusts. Severe Tstm Watch 561
continues through 9 PM in response to this potential.
Even once the watch ends, the continuing moisture flow and
lingering organization by low-level winds will maintain support
for scattered showers/tstms through the night.
Adjustment to the forecast based on 6 PM observed temps and
radar positioning of showers/storms. The remainder of the
forecast is on track.
Previous discussion...
12Z short range global and hi res models in good agreement with
a second round of convection through around 06Z or so. Still
noting dewpoints in the mid 60s to lower 70s across central and
eastern areas, where the best instability also holds on ahead of
the long wave. 12Z HRRRv3 CAMs signaling decent helicity across
eastern areas, upwards to 150 to 200 m2/s2 fm around 03Z-05Z
this evening, so a very low risk for a rotating storm or two.
Short range models showing QPF values from 0.5 to 0.8 inches
overnight as well, so could also see more heavy downpours.
As the long wave slowly approaches the region, associated pre-
frontal trough pushes into western areas overnight. This may cut
back on the potential convection as well as moisture feed, but
still could see a few leftover showers lingering there. Patchy
fog also forms.
Temps will bottom out in the lower-mid 60s inland, ranging to
around 70 across the coastal plain.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Thursday...
Cutoff H5 low pres across Hudson Bay and northern Ontario
remains across that region, with long wave trough rotating
slowly eastward during Thursday. 12Z GFS and GGEM showing a
potent short wave pushing across central and eastern areas
during the day, while the 12Z HRRRv3 CAMs models signaling
another round of scattered convection from mid morning through
the afternoon.
Have kept CHC POPs going, mainly across eastern areas, but
could see the energy allow for more showers/thunderstorms to
develop near and N of the Mass Pike during the midday and
afternoon hours. With lowering PWAT values as somewhat drier air
works in aloft, precip should be on the light side. Marginally
enough instability in place to allow for non-severe convection
to develop, especially across central and N Mass.
Expect highs to remain rather warm, mainly in the lower-mid
80s, through a bit cooler along the coast with a continued
onshore wind.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Big Picture...
Closed low over Hudsons Bay maintains an upper trough over the
Eastern USA through the weekend, then sweeps east. Upper high
pressure covers the Southern USA. As the upper low sweeps east,
the flow across the Northern USA becomes zonal for the first
part of next week.
Heights at 500 mb remain at or somewhat below normal through the
period, while 850 mb temperatures also remain at or slightly below
normal.
Forecast confidence is moderate-high through most of the period.
Uncertainty becomes lower Monday-Tuesday with differences among the
models in timing the early-week cold front.
Daily Concerns...
Friday-Saturday-Sunday...
Upper shortwave moves through Friday, but cold advection aloft
and moisture aloft are concentrated over Nrn New England.
Meanwhile, surface high pressure builds over the region. So
while we should see some diurnal cu, expect and showers to
concentrate in Nrn New England. Dew points will have fallen into
the 50s and low 60s, so more comfortable air for most of
Southern New England. Mixing to 800 mb will tap upper temps of
12-13C, supporting max temps in the low to mid 80s.
High pressure takes control Saturday and Sunday with dry air
and somewhat cooler temperatures. Temps aloft will be 9-11C,
supporting max temps each day in the mid 70s to low 80s.
Monday through Wednesday...
Much uncertainty in timing next shortwave and surface cold
front. The GFS brings showers into our area Monday morning,
while the ECMWF and GGEM aim more toward Monday night. We
favored the slower onset, with chance pops in Northern Mass mid
to late afternoon and low-end chance pops across all areas
Monday night. Due to the model differences, POP contours were
manually drawn rather than imported from model data.
High pressure builds dry weather for Tuesday. The Monday night
front stalls to our south, and a wave moving along the front
brings a chance of showers to us on Wednesday.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday/...
Short Term /through Thursday/...
Tonight...Moderate to high confidence.
Mainly VFR, except MVFR-IFR conditions in any showers/TSRA.
Patchy fog develops after midnight, with areas of MVFR to
locally IFR CIGS/VSBYS across N central into W Mass and along E
coastal terminals. Brief LIFR CIGS toward daybreak across
portions of Route 2 area of N Mass and along E coast.
Thursday...Moderate to high confidence.
Brief MVFR-IFR VSBYS early, otherwise mainly VFR. Scattered
showers/isolated thunderstorms across central and N areas around
midday through the afternoon with local MVFR-IFR CIGS.
KBOS Terminal...Moderate confidence in TAF.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Thursday Night through Monday/...Moderate to high
Thursday Night: Mainly VFR, with local IFR possible. Breezy.
Slight chance SHRA, isolated TSRA, patchy BR.
Friday: VFR. Breezy.
Friday Night: VFR.
Saturday: VFR. Breezy.
Saturday Night through Sunday: VFR.
Sunday Night: Mainly VFR, with local IFR possible in patchy BR.
Monday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday/...
Through Thursday...Moderate to high confidence.
Tonight...SW winds gusting up to 25 kt. Seas up to around 5 ft
on all open waters as well as on Block Island/RI Sounds. Small
Craft Advisories continue on these waters. Visibility lowered
in patchy fog after midnight across the eastern waters.
Scattered showers/isolated thunderstorm, with the best chances
on the eastern waters. Expect seas to slowly subside after
midnight on the near shore southern waters.
Thursday...S-SW winds 10-15 kt. Gusts up to 20 kt during the
morning. Scattered showers/isolated thunderstorms into the
afternoon, tapering off on the southern waters. Seas 4 ft or
less.
Outlook /Thursday Night through Monday/...High confidence.
Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers, slight chance of
thunderstorms.
Friday through Saturday: Winds less than 25 kt. Areas of seas
approaching 5 ft.
Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Sunday: Winds less than 25 kt. Seas less than 5 ft.
Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Monday: Winds less than 25 kt. Local rough seas.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 4 AM EDT Thursday for ANZ235-237.
Small Craft Advisory until 7 AM EDT Thursday for ANZ250-
254>256.
&&
SYNOPSIS...WTB/EVT
NEAR TERM...WTB/EVT
SHORT TERM...EVT
LONG TERM...WTB
AVIATION...WTB/EVT
MARINE...WTB/EVTHazardous weather outlook, Aug 7, 2:34 PM EST, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
334 PM EDT Wed Aug 7 2019
CTZ002>004-MAZ002>005-008>012-014-026-081945-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Southeast Middlesex MA-
Northern Middlesex MA-
334 PM EDT Wed Aug 7 2019
...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts and western Massachusetts.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorms on on Thursday could produce strong or damaging wind
gusts. They could also produce downpours that cause local poor
drainage flooding.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MAZ006-007-013-015>024-RIZ001>008-081945-
Western Essex MA-Eastern Essex MA-Western Norfolk MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
334 PM EDT Wed Aug 7 2019
This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, and Rhode
Island.
.DAY ONE...Tonight.
Thunderstorms may produce strong wind gusts and local downpours.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorms on Thursday could produce strong or damaging wind
gusts. They could also produce downpours that cause local poor
drainage flooding.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230>237-250-251-254>256-081945-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
334 PM EDT Wed Aug 7 2019
This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov
You can follow us on Twitter at
@NWSBoston
In the hours before
Local storm report, Aug 7, 10:26 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1126 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM FLOOD LOWER VILLAGE 42.43N 71.49W
08/07/2019 MIDDLESEX MA AMATEUR RADIO
GREAT ROAD NEAR PLAZA ENTRANCE - ALL LANES FLOODED AND
WATER IS BACKING UP INTO THE PLAZA ENTRANCE
&&
EVENT NUMBER BOX1902830
BWLocal storm report, Aug 7, 10:28 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1128 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLOOD SOUTH WORCESTER 42.24N 71.81W
08/07/2019 WORCESTER MA AMATEUR RADIO
SOUTHBRIDGE ST EXIT RAMP OFF OF I-290 EASTBOUND -
SUBSTANTIAL FLOODING AT THE BOTTOM OF THE RAMP
&&
EVENT NUMBER BOX1902831
BWLocal storm report, Aug 7, 10:30 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1130 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLOOD 1 SW NATICK 42.28N 71.36W
08/07/2019 MIDDLESEX MA AMATEUR RADIO
STREET FLOODED/IMPASSABLE
&&
EVENT NUMBER BOX1902832
BWLocal storm report, Aug 7, 10:33 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1133 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TSTM WND DMG MELROSE 42.46N 71.06W
08/07/2019 MIDDLESEX MA AMATEUR RADIO
LARGE TREE BRANCH AND WIRES DOWN
&&
EVENT NUMBER BOX1902833
BWLocal storm report, Aug 7, 10:35 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1135 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND DMG 1 N WEST EVERETT 42.42N 71.06W
08/07/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON HANCOCK STREET
&&
EVENT NUMBER BOX1902834
BWLocal storm report, Aug 7, 10:37 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1137 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND GST MT. TOM 42.25N 72.65W
08/07/2019 M63 MPH HAMPSHIRE MA MESONET
0240 PM TSTM WND DMG 1 SSE EASTHAMPTON 42.25N 72.67W
08/07/2019 HAMPSHIRE MA AMATEUR RADIO
WIRES DOWN NEAR WHITE BROOK MIDDLE SCHOOL.
0240 PM TSTM WND DMG 1 ESE WEST WHATELY 42.27N 72.66W
08/07/2019 HAMPSHIRE MA AMATEUR RADIO
WIRES DOWN ALONG FRANKLIN STREET.
0240 PM TSTM WND DMG 2 SSE EASTHAMPTON 42.24N 72.67W
08/07/2019 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON PLAIN STREET.
0240 PM TSTM WND DMG 2 S EASTHAMPTON 42.23N 72.69W
08/07/2019 HAMPSHIRE MA AMATEUR RADIO
WIRES DOWN ALONG LINE STREET.
0245 PM TSTM WND DMG ELMWOOD 42.20N 72.62W
08/07/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN AT MAPLE STREET AND RESNIC BOULEVARD.
0245 PM TSTM WND DMG 1 W HOLYOKE 42.21N 72.66W
08/07/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN AT MOUNTAIN AND WEST CHERRY.
0245 PM TSTM WND DMG 1 SSE SOUTH HADLEY FALL 42.21N 72.60W
08/07/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ALONG NORTH SUMMER STREET.
0245 PM TSTM WND DMG OAKDALE 42.20N 72.62W
08/07/2019 HAMPDEN MA AMATEUR RADIO
LARGE BRANCH DOWN AT LOCUST AND SERGEANT.
0635 PM TSTM WND DMG 1 WNW SOUTH ASHFIELD 42.52N 72.80W
08/07/2019 FRANKLIN MA AMATEUR RADIO
LARGE TREE, UTILITY POLE AND WIRES DOWN AT WEST ROAD
AND STEADY LANE.
0635 PM TSTM WND DMG 1 W ASHFIELD 42.53N 72.80W
08/07/2019 FRANKLIN MA AMATEUR RADIO
LARGE TREE AND WIRES DOWN WITH ONE UTILITY CROSS ARM
KNOCKED DOWN AND TWO OTHER UTILITY POLE CROSS ARMS
DAMAGED ALONG BUCKLAND ROAD.
0635 PM TSTM WND DMG 1 S SHIRKSHIRE 42.54N 72.72W
08/07/2019 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN BLOCKING THE ROAD AT PINE HILL AND
SHELBURNE FALLS ROAD.
0822 PM LIGHTNING 1 E NEW BRITAIN 41.68N 72.78W
08/07/2019 HARTFORD CT AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING AT OAK AND PUTNAM STREET.
0836 PM FLOOD 1 ENE WESTMOOR PARK 41.79N 72.75W
08/07/2019 HARTFORD CT AMATEUR RADIO
NORTH MAIN STREET AT ALBANY AVENUE IS FLOODED AND
IMPASSABLE. CARS STUCK IN FLOOD WATERS.
0836 PM FLOOD 1 WSW WEST HILL 41.78N 72.74W
08/07/2019 HARTFORD CT AMATEUR RADIO
TROUT BROOK ROAD AT ASYLUM AVENUE IS FLOODED AND
IMPASSABLE. ALL SURROUNDING AREAS CLOSED DUE TO
FLOODING.
0836 PM FLOOD 1 WNW WEST HILL 41.79N 72.74W
08/07/2019 HARTFORD CT AMATEUR RADIO
ALBANY AVENUE AT TROUT BROOK DRIVE IS FLOODED AND
IMPASSABLE.
0840 PM TSTM WND DMG 1 WNW ELMWOOD 41.74N 72.74W
08/07/2019 HARTFORD CT AMATEUR RADIO
WIRES DOWN ALONG SOUTH MAIN STREET.
0844 PM FLOOD 1 SW BLUE HILLS 41.80N 72.71W
08/07/2019 HARTFORD CT AMATEUR RADIO
BURNHAM STREET AT GRANBY STREET IS FLOODED AND
IMPASSABLE.
0844 PM FLOOD 1 SW BLUE HILLS 41.80N 72.71W
08/07/2019 HARTFORD CT AMATEUR RADIO
BURNHAM STREET AT NORTH CANAAN STREET FLOODED AND
IMPASSABLE.
0851 PM FLOOD 1 SSW BLUE HILLS 41.80N 72.70W
08/07/2019 HARTFORD CT AMATEUR RADIO
TWO CARS STUCK IN FLOOD WATERS UP TO THE ROOF AT
SIMPSON STREET AND LYME STREET. FLOODED AND IMPASSABLE
ROADWAYS.
0851 PM FLOOD 1 ENE WEST HILL 41.79N 72.70W
08/07/2019 HARTFORD CT AMATEUR RADIO
CARS STUCK IN FLOOD WATERS AT CORNWALL AND GRANBY
STREET. FLOODED AND IMPASSABLE ROADWAYS.
0852 PM FLOOD 1 SW PARKVILLE 41.76N 72.70W
08/07/2019 HARTFORD CT AMATEUR RADIO
FARMINGTON AVENUE AT WOODLAND STREET IS FLOODED AND
IMPASSABLE.
0857 PM FLOOD 1 ENE WEST HILL 41.79N 72.70W
08/07/2019 HARTFORD CT AMATEUR RADIO
GRANBY AT BURLINGTON STREET CARS ARE STUCK IN FLOOD
WATERS, SEVERAL FEET IN DEPTH.
0857 PM FLOOD 1 ENE WEST HILL 41.78N 72.71W
08/07/2019 HARTFORD CT AMATEUR RADIO
SECTION OF ALBANY AVENUE, ROUTE 44, FLOODED AND
IMPASSABLE.
0857 PM FLOOD 1 SSW BLUE HILLS 41.79N 72.70W
08/07/2019 HARTFORD CT AMATEUR RADIO
LYME AT PEMBROKE STREET FLOODED AND IMPASSABLE WITH
CARS STUCK IN FLOOD WATERS.
0857 PM FLOOD 1 ENE WEST HILL 41.79N 72.70W
08/07/2019 HARTFORD CT AMATEUR RADIO
CORNWALL AT BURLINGTON STREET CARS ARE STUCK IN FLOOD
WATERS, SEVERAL FEET IN DEPTH.
0900 PM FLOOD 1 NW WEST HILL 41.79N 72.74W
08/07/2019 HARTFORD CT AMATEUR RADIO
ALBANY AVENUE AT MOHEGAN DRIVE FLOODED AND IMPASSABLE.
0920 PM FLOOD 1 SSE BLUE HILLS 41.80N 72.69W
08/07/2019 HARTFORD CT AMATEUR RADIO
AT COVENTRY STREET AT TOWER AVENUE, CAR STUCK IN FLOOD
WATERS, PERSON RESCUED.
0920 PM FLOOD 1 NNW PARKVILLE 41.78N 72.70W
08/07/2019 HARTFORD CT TRAINED SPOTTER
MILFORD STREET AND HOMESTEAD AVENUE ROADS ARE FLOODED
AND IMPASSABLE.
0929 PM FLOOD 1 WNW WEST HILL 41.79N 72.74W
08/07/2019 HARTFORD CT AMATEUR RADIO
AT KING PHILIP DRIVE AND BREWSTER ROAD, CARS STUCK IN
FLOOD WATERS AND IMPASSABLE.
0929 PM FLOOD 1 NW WEST HILL 41.79N 72.74W
08/07/2019 HARTFORD CT AMATEUR RADIO
REPORTS OF 8 CARS STUCK IN FLOOD WATERS ON MOHEGAN
DRIVE NEAR THE INTERSECTION WITH BREWSTER ROAD. ROAD IS
IMPASSABLE.
0933 PM FLOOD BLUE HILLS 41.81N 72.69W
08/07/2019 HARTFORD CT AMATEUR RADIO
AT COVENTRY STREET AT MERRIAM AVENUE, CAR STUCK IN
FLOOD WATER, 2 PEOPLE RESCUED.
0950 PM LIGHTNING WESTWOOD HILLS 42.28N 71.83W
08/07/2019 WORCESTER MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING - CHIMNEY BLOWN OFF AND
DAMAGE TO 8 RAFTERS
1001 PM FLOOD 1 E OXFORD 42.12N 71.85W
08/07/2019 WORCESTER MA AMATEUR RADIO
SUTTON AVE EXIT 4B OFF I-395 IS FLOODED AND IMPASSABLE
WITH A FOOT OF WATER
1009 PM FLOOD LOWER VILLAGE 42.43N 71.49W
08/07/2019 MIDDLESEX MA AMATEUR RADIO
GREAT ROAD NEAR PLAZA ENTRANCE - ALL LANES FLOODED AND
WATER IS BACKING UP INTO THE PLAZA ENTRANCE
1040 PM FLOOD SOUTH WORCESTER 42.24N 71.81W
08/07/2019 WORCESTER MA AMATEUR RADIO
SOUTHBRIDGE ST EXIT RAMP OFF OF I-290 EASTBOUND -
SUBSTANTIAL FLOODING AT THE BOTTOM OF THE RAMP
1042 PM FLOOD 1 SW NATICK 42.28N 71.36W
08/07/2019 MIDDLESEX MA AMATEUR RADIO
STREET FLOODED/IMPASSABLE
1046 PM TSTM WND DMG MELROSE 42.46N 71.06W
08/07/2019 MIDDLESEX MA AMATEUR RADIO
LARGE TREE BRANCH AND WIRES DOWN
1049 PM TSTM WND DMG 1 N WEST EVERETT 42.42N 71.06W
08/07/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON HANCOCK STREET
1051 PM TSTM WND DMG 1 SE CHESTNUT HILL 42.32N 71.16W
08/07/2019 SUFFOLK MA AMATEUR RADIO
WIRES DOWN
&&
EVENT NUMBER BOX1902796 BOX1902797 BOX1902802 BOX1902803 BOX1902804
BOX1902798 BOX1902799 BOX1902800 BOX1902801 BOX1902805 BOX1902806
BOX1902807 BOX1902808 BOX1902809 BOX1902810 BOX1902811 BOX1902822
BOX1902820 BOX1902821 BOX1902812 BOX1902819 BOX1902813 BOX1902814
BOX1902815 BOX1902817 BOX1902818 BOX1902816 BOX1902825 BOX1902826
BOX1902823 BOX1902824 BOX1902827 BOX1902828 BOX1902829 BOX1902830
BOX1902831 BOX1902832 BOX1902833 BOX1902834 BOX1902835
BW